Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pregnant, given injection to stop embryo growth, misoprostol to insert after a day, blood clots and cramps with bleeding,mifepriston to drink

hi,i am 1 month pregnant with a few days.i dont want to keep the baby and so i went to see the doctor.i was injected with some medication to stop the growth of the embryo then given 3 tablets of misoprostol to insert after a day.A small amount of blood clots came out 4hours after i inserted the misoprostol and i had cramps and a bit of bleeding and then it completely stopped and i called the doctor again and he called me back to his office three days later where he gave me 3 tablets of mifepriston to drink and he inserted 3 tablets of i went back home and i experienced abit of cramps and again a bit of clots came out with little bleeding and then it completely stoped worried if this has worked or is working at i have to take in some more pills?do i have to continue taking in these abortion medication without them affecting me in the long run?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Hi Philip,

It seems like incomplete abortion to me. Please get an ultrasound of the pelvis to check for retained products of conception.

It is better to go in for surgical Dilatation and Curettage.

Please do not take these medicines any further.

Hope this helps.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor